# SDR 2000ZZZX830

- Difficulty date: March 27, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N73503
- Make and model: Cessna 207A
- Aircraft serial: 20700559
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 6462751
- Condition: Misrepaired
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF STARTER, INCORRECT PRESTOLITE BRUSHES, PN MDL-1063B, WERE FOUND INSTALLED.  THE STARTER IS TCM, BUT THE BRUSHES ARE PRESTOLITE.  TCM BRUSHES ARE .50 INCH LONG.  PRESTOLITE BRUSHES ARE .75 INCH LONG.
